RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 4, Pages 407–412 (Mi izv3940)  

Sur un propriété des $\delta s$-opérations

A. Liapounoff


Full text: PDF file (437 kB)

Bibliographic databases:
Received: 23.05.1939

Citation: A. Liapounoff, “Sur un propriété des $\delta s$-opérations”, Izv. Akad. Nauk SSSR Ser. Mat., 3:4 (1939), 407–412

Citation in format AMSBIB
\Bibitem{Lia39}
\by A.~Liapounoff
\paper Sur un propri\'et\'e des $\delta s$-op\'erations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 4
\pages 407--412
\mathnet{http://mi.mathnet.ru/izv3940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1821}
\zmath{https://zbmath.org/?q=an:0024.30204|65.1168.03}


Linking options:
  • http://mi.mathnet.ru/eng/izv3940
  • http://mi.mathnet.ru/eng/izv/v3/i4/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    .
    Number of views:
    This page:96
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019